Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


An exact sequence for submersions

Author: J. Wolfgang Smith
Journal: Bull. Amer. Math. Soc. 74 (1968), 233-236
MathSciNet review: 0221512
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. C. Chang and J. W. Smith, Singular homology of topological objects (to appear).
  • 2. Edwin H. Spanier, Algebraic topology, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1966. MR 0210112 (35 #1007)

Additional Information

PII: S 0002-9904(1968)11899-3